MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH-AT ARTIS Q ZEEGO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH-AT ARTIS Q ZEEGO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848283
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 04/18/2022
Type of Reportable Event Death
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that an adverse event occurred while operating the artis q zeego system.During an interventional procedure, system movement was blocked.Additional information was provided that the patient passed away and the user did not use patient rescue on the artis q zeego.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.Assessment does not indicate a system failure or malfunction and no non-conformity was identified.The investigation was performed considering complaint description, cs reports, system history, and system log files.During an on-site service intervention it was determined that the artis q zeego system received an incorrect position value from the marquet table (table height).Therefore, the complaint was also forwarded to the manufacturer of the table for investigation.Detailed investigation revealed that at the time when the cpr had to be performed, the collimator guard (collision detection) was activated, which was indicated to the user by a system message.When the collimator guard is activated, system movement is only possible in "override mode" for safety reasons.The operator manual contains adequate instructions for the safe operation of the system in this scenario.In addition, the position sensor of table lift (marquet table) had a malfunction for 3 seconds as indicated in the log files while the collimator guard was activated, but this malfunction of the table had no further influence on the system behavior.During this time, some other proximity switches (in most cases the proximity switches of the flat detector) were also frequently activated and deactivated.After the collimator guard was released, movement was possible again.There is no indication that the collimator guard had a malfunction.It is most probable that it was activated by an external object/person.The system did not cause the situation described nor contribute to it.The problem claimed by the customer could not be confirmed and the artis q zeego system works as specified.

Brand Name
ARTIS Q ZEEGO
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1
forchheim, germany 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1
forchheim, germany 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key14217070
Report Number3004977335-2022-25232
Device Sequence Number4261449
Product Code OWB
UDI-Device Identifier04056869010007
UDI-Public04056869010007
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 04/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10848283
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/20/2022
Supplement Date Received by Manufacturer08/01/2022
Initial Report FDA Received Date04/27/2022
Supplement Report FDA Received Date08/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown